| Catalog Number |
L94004 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the devices were reviewed and the failure mode was confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: nb109568.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Short neck trial option is missing the metal ring at the base of the trunnion which secures the head trial in place.